IJPAM: Volume 61, No. 4 (2010)

ON THE STRUCTURE OF THE BASIS INVERSE FOR
THE TRANSPORTATION PROBLEM

Elsie Sterbin Gottlieb
Department of Statistics and Computer Information Systems
Zicklin School of Business
Baruch College
The City University of New York
One Bernard Baruch Way, New York, NY 10010-5585, USA
e-mail: [email protected]


Abstract.The structure of the basis inverse for the transportation problem with inequality constraints is analyzed. The results derived from this highly structured network problem can provide insights about the characterization of other specially structured network problems, or more general problems containing network components, and have an impact on algorithmic development.

Received: February 18, 2010

AMS Subject Classification: 05C75

Key Words and Phrases: transportation basis inverse, spanning forest, bipartite graph, network problems

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 61
Issue: 4